# SDR IPXA3M80068

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 72,847 hours, 12,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE108
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2C INSPECTION, LEFT INBD FLAP VANE IS CHAFED INTO COMPOSITE MATERIAL ON UPPER INBD SIDE.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 57-50-80, REPAIR 2, PARA2 A (2) (A) (5) WET LAY UP.
